ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2003 , Volume 9 , Issue 2

Select all articles

Export/Reference:

On the stability of some properly--degenerate Hamiltonian systems with two degrees of freedom
Luca Biasco and Luigi Chierchia
2003, 9(2): 233-262 doi: 10.3934/dcds.2003.9.233 +[Abstract](902) +[PDF](394.8KB)
Pointwise dimensions for Poincaré recurrences associated with maps and special flows
V. Afraimovich, Jean-René Chazottes and Benoît Saussol
2003, 9(2): 263-280 doi: 10.3934/dcds.2003.9.263 +[Abstract](1000) +[PDF](286.2KB)
A remark on reaction-diffusion equations in unbounded domains
Martino Prizzi
2003, 9(2): 281-286 doi: 10.3934/dcds.2003.9.281 +[Abstract](1108) +[PDF](173.7KB)
Orbital and weak shadowing properties
S. Yu. Pilyugin, A. A. Rodionova and Kazuhiro Sakai
2003, 9(2): 287-308 doi: 10.3934/dcds.2003.9.287 +[Abstract](1047) +[PDF](256.2KB)
Wright type delay differential equations with negative Schwarzian
Eduardo Liz, Manuel Pinto, Gonzalo Robledo, Sergei Trofimchuk and Victor Tkachenko
2003, 9(2): 309-321 doi: 10.3934/dcds.2003.9.309 +[Abstract](1064) +[PDF](190.7KB)
Quasi-invariant attractors of piecewise isometric systems
Miguel Ângelo De Sousa Mendes
2003, 9(2): 323-338 doi: 10.3934/dcds.2003.9.323 +[Abstract](853) +[PDF](1002.7KB)
Oscillations in a second-order discontinuous system with delay
Eugenii Shustin, Emilia Fridman and Leonid Fridman
2003, 9(2): 339-358 doi: 10.3934/dcds.2003.9.339 +[Abstract](1021) +[PDF](230.1KB)
Asymptotic measures and distributions of Birkhoff averages with respect to Lebesgue measure
Todd Young
2003, 9(2): 359-378 doi: 10.3934/dcds.2003.9.359 +[Abstract](832) +[PDF](234.3KB)
Buried points and lakes of Wada Continua
Yeshun Sun and Chung-Chun Yang
2003, 9(2): 379-382 doi: 10.3934/dcds.2003.9.379 +[Abstract](700) +[PDF](149.5KB)
Discrete admissibility and exponential dichotomy for evolution families
Mihail Megan, Adina Luminiţa Sasu and Bogdan Sasu
2003, 9(2): 383-397 doi: 10.3934/dcds.2003.9.383 +[Abstract](822) +[PDF](194.3KB)
Kernel sections for damped non-autonomous wave equations with critical exponent
Shengfan Zhou and Linshan Wang
2003, 9(2): 399-412 doi: 10.3934/dcds.2003.9.399 +[Abstract](819) +[PDF](223.2KB)
Kam theory, Lindstedt series and the stability of the upside-down pendulum
Michele V. Bartuccelli, G. Gentile and Kyriakos V. Georgiou
2003, 9(2): 413-426 doi: 10.3934/dcds.2003.9.413 +[Abstract](874) +[PDF](214.9KB)
$L^p$ Estimates for the wave equation with the inverse-square potential
Fabrice Planchon, John G. Stalker and A. Shadi Tahvildar-Zadeh
2003, 9(2): 427-442 doi: 10.3934/dcds.2003.9.427 +[Abstract](1107) +[PDF](270.7KB)
Holomorphic maps for which the unstable manifolds depend on prehistories
Eugen Mihailescu and Mariusz Urbański
2003, 9(2): 443-450 doi: 10.3934/dcds.2003.9.443 +[Abstract](925) +[PDF](203.7KB)
Periodic orbits and Arnold diffusion
Jacky Cresson and Christophe Guillet
2003, 9(2): 451-470 doi: 10.3934/dcds.2003.9.451 +[Abstract](1112) +[PDF](215.3KB)
Global solutions and self-similar solutions of the coupled system of semilinear wave equations in three space dimensions
Hideo Kubo and Kotaro Tsugawa
2003, 9(2): 471-482 doi: 10.3934/dcds.2003.9.471 +[Abstract](889) +[PDF](222.1KB)
Flow-invariant sets and critical point theory
Jingxian Sun and Shouchuan Hu
2003, 9(2): 483-496 doi: 10.3934/dcds.2003.9.483 +[Abstract](880) +[PDF](173.5KB)
Accumulation points of flows on the Klein bottle
Gabriel Soler López
2003, 9(2): 497-503 doi: 10.3934/dcds.2003.9.497 +[Abstract](771) +[PDF](147.6KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]